# SDR AALA980025

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BRU - FLT 0088 - EICAS LEFT GENERATOR DRIVE MESSAGE AT LIFT-OFF ACCOMPANIED WITH AN OVERHEAD GENERATOR DRIVE LIGHT.  STEADY INDICATIONS.  DISCONNECTED LEFT GENERATOR DRIVE PER CHECKLIST.  REMOVED AND REPLACED LEFT ENG IDG PER MM 20703.  PERFORMED IDG.  OPS CHECK AND LEAK CHECK ALL CHECKED GOOD.  REMOVED PLACARD, CLEARED MIC.  33224F7C2/1419.05JAN.BRU.  (X)
